Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 180, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 10, 2011, 2:23 PM MDT for Dawes County, Sioux County, Nebraska. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2011, 2:23 PM MDT (20:23 UTC)
- Expired
- Aug 10, 2011, 3:30 PM MDT
- In force
- 67 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dawes County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 183 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 2:29 PM MDT | HAIL 0.25 | Harrison, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 8.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
944 WUUS55 KCYS 102023 SVRCYS NEC045-165-102130- /O.NEW.KCYS.SV.W.0180.110810T2023Z-110810T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 223 PM MDT WED AUG 10 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA... CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 330 PM MDT * AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HARRISON...OR 29 MILES EAST OF LUSK...AND MOVING SOUTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL SIOUX AND SOUTHWESTERN DAWES COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4254 10328 4228 10388 4269 10404 4278 10388 TIME...MOT...LOC 2023Z 318DEG 18KT 4264 10387 WIND...HAIL 60MPH 1.00IN $$ RUBIN
4 follow-up statements
620 WWUS55 KCYS 102040 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 240 PM MDT WED AUG 10 2011 NEC045-165-102130- /O.CON.KCYS.SV.W.0180.000000T0000Z-110810T2130Z/ DAWES NE-SIOUX NE- 240 PM MDT WED AUG 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SIOUX AND SOUTHWESTERN DAWES COUNTIES UNTIL 330 PM MDT... AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF HARRISON...OR 35 MILES EAST OF LUSK...MOVING SOUTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL SIOUX AND SOUTHWESTERN DAWES COUNTIES ALONG AND EAST OF HIGHWAY 29 BETWEEN HARRISON AND AGATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4259 10400 4272 10372 4254 10328 4228 10388 TIME...MOT...LOC 2039Z 318DEG 18KT 4258 10380 WIND...HAIL 60MPH 1.00IN $$ RUBIN
689 WWUS55 KCYS 102054 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 254 PM MDT WED AUG 10 2011 NEC045-165-102130- /O.CON.KCYS.SV.W.0180.000000T0000Z-110810T2130Z/ DAWES NE-SIOUX NE- 254 PM MDT WED AUG 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SIOUX AND SOUTHWESTERN DAWES COUNTIES UNTIL 330 PM MDT... AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF AGATE...OR 38 MILES NORTHEAST OF TORRINGTON...MOVING SOUTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... AGATE AROUND 305 PM MDT. THIS SEVERE STORM WILL AFFECT RURAL AREAS ALONG AND EAST OF HIGHWAY 29 EAST OF AGATE...INCLUDING THE AGATE FOSSIL BEDS NATIONAL MONUMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4255 10386 4262 10373 4254 10328 4228 10388 TIME...MOT...LOC 2053Z 321DEG 21KT 4251 10374 WIND...HAIL 60MPH 1.50IN $$ RUBIN
082
WWUS55 KCYS 102113
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT WED AUG 10 2011
NEC045-102121-
/O.CAN.KCYS.SV.W.0180.000000T0000Z-110810T2130Z/
DAWES NE-
313 PM MDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DAWES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
LAT...LON 4245 10349 4233 10376 4249 10374 4255 10364
4251 10347 4246 10348
TIME...MOT...LOC 2111Z 321DEG 21KT 4243 10364
$$
NEC165-102130-
/O.CON.KCYS.SV.W.0180.000000T0000Z-110810T2130Z/
SIOUX NE-
313 PM MDT WED AUG 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SIOUX
COUNTY UNTIL 330 PM MDT...
AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7
MILES EAST OF AGATE...OR 38 MILES NORTHEAST OF TORRINGTON...MOVING
SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
SIOUX COUNTY...NEAR THE AGATE FOSSIL BEDS NATIONAL MONUMENT...EAST
OF HIGHWAY 29 AND NORTH OF HIGHWAY 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
&&
LAT...LON 4245 10349 4233 10376 4249 10374 4255 10364
4251 10347 4246 10348
TIME...MOT...LOC 2111Z 321DEG 21KT 4243 10364
WIND...HAIL 60MPH 1.50IN
$$
RUBIN954
WWUS55 KCYS 102125
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
325 PM MDT WED AUG 10 2011
NEC165-102134-
/O.EXP.KCYS.SV.W.0180.000000T0000Z-110810T2130Z/
SIOUX NE-
325 PM MDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SIOUX COUNTY WILL
EXPIRE AT 330 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WARNING IS IN EFFECT UNTIL 430 PM MDT FOR
WESTERN BOX BUTTE COUNTY AND SOUTHEASTERN SIOUX COUNTY IN THE
PANHANDLE OF NEBRASKA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
LAT...LON 4245 10349 4233 10376 4249 10374 4255 10364
4251 10347 4246 10348
TIME...MOT...LOC 2124Z 321DEG 21KT 4237 10358
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:02 PM MDT, 21 minutes earlier.
Area forecast discussion, Aug 10, 2:02 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 202 PM MDT WED AUG 10 2011 .SHORT TERM...TONIGHT THROUGH FRIDAY... 18Z SURFACE ANALYSIS HAD WEAK HIGH PRESSURE OVER NEBRASKA STILL GIVING CWA LIGHT SOUTHEAST/UPSLOPE FLOW. 50 PLUS DEW POINTS ALIGNED ALONG THE NEBRASKA/WYOMING BORDER. LAPS DATA SHOWING CAPES OVER 1400 J/KG OVER THE PLATTE RIVER VALLEY AND LIS OF MINUS 4 IN THIS AREA. WEAK ISOLATED CONVECTION STARTING IN NIOBRARA COUNTY. THIS MORNINGS UPPER AIR SHOWED JET STREAM OVERHEAD WITH RIPPLES ANALYZED AT BOTH 7/5H. BOTTOM LINE IS THAT YOU CAN'T RULE OUT WEAK STORMS IN THE EASTERN CWA THIS EVENING. MODELS SHOWING A FAIRLY FAST MOVING PATTERN OF WEAK RIDGES AND TROUGHS THROUGH THE SHORT TERM. PERSISTENCE FORECAST PROBABLY THE BEST WAY TO GO WITH SEASONAL TO A LITTLE COOLER TEMPERATURE FORECAST AND A MENTION OF DIURNAL THUNDERSTORMS. SPC DOES HAVE PORTIONS OF THE EXTREME EASTERN CWA IN THE SLIGHT RISK FOR TOMORROW. .LONG TERM...SATURDAY THROUGH WEDNESDAY UPPER LEVEL RIDGE BUILDS INTO THE AREA FOR THE WEEKEND WITH DRY CONDITIONS EXPECTED. NEXT CHANCE FOR SHOWERS LOOKS TO BE SUNDAY AFTERNOON ACROSS SOUTHERN WYOMING NEAR THE STATE LINE. DO BELIEVE THE MAJORITY OF THE SHOWER ACTIVITY THOUGH WILL BE CONFINED TO COLORADO. MONDAY LOOKS A LITTLE BETTER FOR MORE WIDESPREAD ACTIVITY AS RIDGE FLATTENS OUT AND MOVES EAST ALLOWING MINOR DISTURBANCES TO MOVE THROUGH THE WESTERLY FLOW. A SHORTWAVE APPROACHES THE PACNW TUESDAY AND INTO WESTERN MONTANA TUESDAY NIGHT. THIS COULD INCREASE OUR WINDS AS GFS SHOWING 700MB WINDS TUESDAY INCREASING TO 20 TO 25KTS AND THEN TO 30 TO 35KTS WEDNESDAY. && .AVIATION...VFR CONDITIONS EXPECTED THROUGH THURSDAY. ISOLATED CONVECTION THIS AFTERNOON AND EVENING MAY PRODUCE SOME AREAS OF LOWER CEILINGS AND VISIBILITIES. SOME STRATUS COULD DEVELOP IN THE AREA BETWEEN CHEYENNE AND SIDNEY THURSDAY MORNING BUT WILL NOT BE WIDESPREAD IF IT DOES MATERIALIZES. && .FIRE WEATHER... WINDS EXPECTED TO INCREASE THURSDAY AS A LOW PRESSURE SYSTEM TRACKS ACROSS MONTANA. WARM TEMPERATURES...COMBINED WITH THESE INCREASED WINDS WILL CAUSE AFTERNOON HUMIDITIES TO FALL TO THE LOW TEENS AND UPPER SINGLE DIGITS THURSDAY AFTERNOON IN FIRE WEATHER WEATHER ZONES 301...302 AND 306. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE IN THESE ZONES FROM NOON THROUGH 8 PM THURSDAY AND A FIRE WEATHER WATCH MAY NEED TO BE ISSUED FOR THESE AREAS. WINDS DIE OFF FRIDAY THROUGH THE WEEKEND...REDUCING THE FIRE WEATHER THREAT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...GRIFFITH LONG TERM/FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Aug 10, 5:59 AM MDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 559 AM MDT WED AUG 10 2011 NEZ002-003-019>021-054-055-095-096-WYZ101>119-111200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 559 AM MDT WED AUG 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF THE LARAMIE RANGE. A FEW THESE STORMS MAY BECOME STRONG AND PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST SATURDAY THROUGH TUESDAY AS MONSOONAL MOISTURE INTERACTS WITH PASSING UPPER LEVEL DISTURBANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Aug 10, 12:49 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1249 PM MDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 10 N WHEATLAND 42.20N 104.96W
08/09/2011 PLATTE WY UTILITY COMPANY
FIVE POWER POLES KNOCKED DOWN STARTING AT INTERSECTION OF
WYOMING 320 AND US HIGHWAY 26 AND GOING TO THE EAST.
GOLFBALL SIZED HAIL SO DEEP HIGHWAY DEPARTMENT HAD TO BE
CALLED TO PLOW ROAD. TIME OF EVENT ESTIMATED.
&&
HUTCHEONSpecial weather statement, Aug 10, 1:39 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 139 PM MDT WED AUG 10 2011 NEZ002-095-WYZ102-102045- DAWES NE-NIOBRARA COUNTY WY-NORTH SIOUX NE- 139 PM MDT WED AUG 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SIOUX...SOUTHEASTERN NIOBRARA AND WESTERN DAWES COUNTIES UNTIL 245 PM MDT... AT 135 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHWEST OF HARRISON...OR 18 MILES EAST OF LUSK...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HARRISON... FORT ROBINSON... HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4281 10341 4255 10349 4272 10422 4290 10416 TIME...MOT...LOC 1939Z 283DEG 20KT 4279 10407 GRIFFITH
Special weather statement, Aug 10, 2:18 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 218 PM MDT WED AUG 10 2011 NEZ020-054-WYZ118-119-102115- BANNER NE-CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-KIMBALL NE- 218 PM MDT WED AUG 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...NORTHWESTERN KIMBALL AND SOUTHWESTERN BANNER COUNTIES UNTIL 315 PM MDT... AT 213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF ESTERBROOK...OR 21 MILES NORTHWEST OF WHEATLAND. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 8 AND 12. HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4144 10374 4117 10381 4132 10446 4149 10442 TIME...MOT...LOC 2018Z 180DEG 0KT 4225 10527 GRIFFITH
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:54 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball, Scotts Bluff | 66 min |
| Aug 9, 8:46 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 59 min |
| Aug 9, 9:38 PM MDT | Special Weather Statement | CYS | Box Butte | 67 min |
| Aug 9, 9:42 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 30 min |
| Aug 9, 10:40 PM MDT | Special Weather Statement | CYS | Kimball | 50 min |
| Aug 10, 2:45 AM MDT | Special Weather Statement | CYS | Morrill | 60 min |
| Aug 10, 1:39 PM MDT | Special Weather Statement | CYS | Sioux | 66 min |
| Aug 10, 2:18 PM MDT | Special Weather Statement | CYS | Kimball | 57 min |
| Aug 10, 3:23 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Sioux | 67 min |
| Aug 10, 3:31 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 48 min |
| Aug 10, 3:38 PM MDT | Tornado Warning | CYS | Kimball | 37 min |
| Aug 10, 4:00 PM MDT | Special Weather Statement | CYS | Banner | 60 min |
| Aug 10, 4:11 PM MDT | Tornado Warning | CYS | Kimball | 49 min |
| Aug 10, 4:24 PM MDT | Special Weather Statement | CYS | Box Butte, Morrill | 66 min |
| Aug 10, 4:50 PM MDT | Special Weather Statement | CYS | Morrill | 25 min |
| Aug 10, 4:52 PM MDT | Special Weather Statement | CYS | Banner | 68 min |
| Aug 10, 5:23 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 53 min |
| Aug 10, 5:26 PM MDT | Special Weather Statement | CYS | Kimball | 64 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.